MONEGATO, GIOVANNI

MONEGATO, GIOVANNI  

000733  

Mostra records
Risultati 1 - 20 di 114 (tempo di esecuzione: 0.039 secondi).
Citazione Data di pubblicazione Autori File
A fast method for the solution of a hypersingular integral equation arising in a waveguide scattering problem / Monegato, Giovanni; Orta, Renato; Tascone, R.. - In: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING. - ISSN 0029-5981. - 67:(2006), pp. 272-297. 1-gen-2006 MONEGATO, GiovanniORTA, Renato + Monegato1.pdf
A note on extended Gaussian quadrature rules / Monegato, Giovanni. - In: MATHEMATICS OF COMPUTATION. - ISSN 0025-5718. - 30:(1976), pp. 812-817. 1-gen-1976 MONEGATO, Giovanni -
A simple approach to compute integrals incollocation and Galerkin BEMs for 2D problems / Diligenti, M.; Monegato, Giovanni. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA. - ISSN 0035-6298. - 2*:(1999), pp. 191-214. 1-gen-1999 MONEGATO, Giovanni + -
A stable Nystroem interpolant for some Mellin convolution equations / Monegato, Giovanni. - In: NUMERICAL ALGORITHMS. - ISSN 1017-1398. - 11:(1996), pp. 271-283. 1-gen-1996 MONEGATO, Giovanni -
Alcuni problemi relativi alle formule di quadratura di tipo Tchebycheff / Gatteschi, L.; Monegato, Giovanni; Vinardi, G.. - In: CALCOLO. - ISSN 0008-0624. - 13:(1976), pp. 79-104. 1-gen-1976 MONEGATO, Giovanni + -
An exact NRBC for 2D wave equation problems in unbounded domains / Falletta, Silvia; Monegato, Giovanni. - ELETTRONICO. - (2013), pp. 309-310. ((Intervento presentato al convegno 11th International Conference on Mathematical and Numerical Aspects of Waves tenutosi a Gammarth, Tunisia nel 3-7 giugno, 2013. 1-gen-2013 FALLETTA, SILVIAMONEGATO, Giovanni -
An exact NRBC for 2D wave equation problems in unbounded domains / Falletta, Silvia; Monegato, Giovanni. - (2013). 1-gen-2013 FALLETTA, SILVIAMONEGATO, Giovanni ABC_02_13.pdf
An overview of results and questions related to Kronrod schemes / Monegato, Giovanni. - STAMPA. - Internat. Ser. Numer. Math v. 45:(1979), pp. 231-240. 1-gen-1979 MONEGATO, Giovanni -
An overview of the computational aspects of Kronrod quadrature rules / Monegato, Giovanni. - In: NUMERICAL ALGORITHMS. - ISSN 1017-1398. - 26:(2001), pp. 173-196. 1-gen-2001 MONEGATO, Giovanni -
Approximation of nonsmooth solutions of linear integral equations on bounded intervals / Monegato, Giovanni; Scuderi, Letizia. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. - ISSN 0009-725X. - 52:(1998), pp. 101-124. 1-gen-1998 MONEGATO, GiovanniSCUDERI, Letizia -
Asymptotic expansions for two-dimensional hypersingular integrals / LYNESS J., N; Monegato, Giovanni. - In: NUMERISCHE MATHEMATIK. - ISSN 0029-599X. - 100:(2005), pp. 293-329. 1-gen-2005 MONEGATO, Giovanni + Monegato2.pdf
Backscattering from a two dimensional rectangular crack using FIE / Bozorgi, M; Tavakoli, A; Monegato, Giovanni; S. H. H. SADEGHI S. H., H; Moini, R.. - In: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION. - ISSN 0018-926X. - 58:(2010), pp. 552-564. [10.1109/TAP.2009.2036194] 1-gen-2010 MONEGATO, Giovanni + -
Una collezione di routines per la valutazione numerica di integrali in una e piu' dimensioni / Baratella, P.; Garetto, M. T.; Monegato, Giovanni. - (1983), pp. 5-72. 1-gen-1983 MONEGATO, Giovanni + -
Convergence of product integration rules over (0,\infty) for functions with weak singularities at the origin / Mastroianni, G.; Monegato, Giovanni. - In: MATHEMATICS OF COMPUTATION. - ISSN 0025-5718. - 64:(1995), pp. 237-249. 1-gen-1995 MONEGATO, Giovanni + -
Convergence properties of a class of product formulas for weakly singular integral equations / Criscuolo, G.; Mastroianni, G.; Monegato, Giovanni. - In: MATHEMATICS OF COMPUTATION. - ISSN 0025-5718. - 55:(1990), pp. 213-230. 1-gen-1990 MONEGATO, Giovanni + -
Definitions, properties and applications of finite part integrals / Monegato, Giovanni. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - 229:(2009), pp. 425-439. [10.1016/j.cam.2008.04.006] 1-gen-2009 MONEGATO, Giovanni Monegato3.pdf
Elementi di Calcolo Numerico / Monegato, Giovanni. - (1995). 1-gen-1995 MONEGATO, Giovanni -
Error estimates for Gauss-Laguerre and Gauss-Hermite quadrature formulas / Mastroianni, G.; Monegato, Giovanni - In: Approximation and Computation / Zahar R.V.M.. - STAMPA. - Boston (USA) : Birkhauser, 1994. - ISBN 3764337532. - pp. 421-434 1-gen-1994 MONEGATO, Giovanni + -
Error estimates in the numerical evaluation of some BEM singular integrals / Mastroianni, G; Monegato, Giovanni. - In: MATHEMATICS OF COMPUTATION. - ISSN 0025-5718. - 70:(2001), pp. 251-267. 1-gen-2001 MONEGATO, Giovanni + -
An exact non reflecting boundary condition for 2D time-dependent wave equation problems / Falletta, Silvia; Monegato, Giovanni. - In: WAVE MOTION. - ISSN 0165-2125. - STAMPA. - 51:1(2014), pp. 168-192. [10.1016/j.wavemoti.2013.06.001] 1-gen-2014 FALLETTA, SILVIAMONEGATO, Giovanni WAVEMOTION_2D.pdfWave_Motion_post_print.pdf